# SDR CA100528004

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,958 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN THE CLIMB THROUGH FL300, THE CREW RECEIVED AN RT OTBD BRAKE OVERHEAT WARNING LIGHT. (BTMS SHOWED 20) THEY FOLLOWED THE CHECKLIST THEN LOWERED THE GEAR AND DECLARED AN EMERGENCY LANDING AND RETURNING.  THEY LANDED UNEVENTFULLY AND THE FIRE TRUCKS MET THEM TO CHECK THEIR BRAKES, ALL WAS FINE SO THEY TAXIED TO THE GATE. MX MEETS THE ACFT AT GATE TO START THE TROUBLESHOOTING NO EVIDENCE OF REAL BRAKE OVERHEAT AFTER INVESTIGATION CONFIRM THAT WAS AN INDICATION PROBLEM, BRAKE TEMP PROP SENSOR SUSPECTED. NO PART AVAILABLE IN STOCK.  ACFT RELEASE UNDER MEL 32-46-01, CATEGORY B, REF TRAX DEFECT 917123.  BRAKE TEMP SENSOR ORDERED PN:6007300 TO CLOSE THE MEL.
